Skip to content
I am on 4th dose of clomid
avatar
huntfishlove posted:
Well i have taken four doses of clomid one more to go. Really
have not had very many side effects. Now getting close to the ovulation part need some advice. Well all of this in new to me.
Reply
 
avatar
maragayle responded:
I didn't really start getting side effects until about a week after taking the Clomid. Are you doing any monitoring to confirm ovulation? My doctor suggested trying the OPKs. I quickly stopped using them and am now just monitored via blood work each cycle.

Good luck! Let us know if you have any questions we may be able to help with!
Me 23, DH 24, TTC 21 months,8 rounds Clomid,round one 7.5mg Femara this cycle, BW 5/8, test 5/15
 
avatar
att76 responded:
I had super horid hot flashes with just about all my doses of clomid. I used the OPKs and they worked. Others would say they don't always work, but I think some of it is problems you may have (like PCOS or no regular cycle).

Good luck and let us know of any other questions!
Me(36), DH(37), 3 rounds clomid, TTC 18 months, 3 IUIs with HCG trigger/clomid BFNs, referred to RE, appointment 3/21, LAP surgery 3/28, sitting out this month b/c of MMR shot


Spotlight: Member Stories

Hello, Im married we have a daughter, Ive had 2 mc and a Tubal that caused me to lose my rt tube. We recently adopted our nephew age 4. I have PCOS an...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
17 of 30 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.